# SDR CA081106003

- Difficulty date: October 30, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 5,983 hours
- Engine: Lyc O235N2C
- Propeller: Snsnch 72CK
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Case
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINT (OIL CHANGE) OIL WAS DISCOVERED LEAKING FROM THE UPPER ENGINE CRANK CASE. FUTHER INSP CONFIRMED A CRACK 3 INCHES LONG BETWEEN CYLINDER NR 2 AND 4.  ENGINE WAS REMOVED FOR REPAIR.
